The Annals of Mathematical Statistics

The Covariance Matrix of Runs Up and Down

H. Levene and J. Wolfowitz

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 15, Number 1 (1944), 58-69.

Dates
First available in Project Euclid: 28 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177731314

Digital Object Identifier
doi:10.1214/aoms/1177731314

Mathematical Reviews number (MathSciNet)
MR9823

Zentralblatt MATH identifier
0063.03502

JSTOR
links.jstor.org

Citation

Levene, H.; Wolfowitz, J. The Covariance Matrix of Runs Up and Down. Ann. Math. Statist. 15 (1944), no. 1, 58--69. doi:10.1214/aoms/1177731314. https://projecteuclid.org/euclid.aoms/1177731314


Export citation